# SDR SWAA2022070112945

- Difficulty date: May 28, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stub Frame
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SERVICE DOOR CUT OUT FWD LOWER STUB FRAME BS 294 AT FWD GALLEY AREA 2022-287586 / [01] TOOL: USED POWER PAK; P/N: WCI-20; S/N: 2503AT; DUE DATE: 27-FEB-23; COLD WORKING KITS; PN: STD 4-4-N; SN: AE-37966; DUE DATE: 09-DEC-22.; PULLER UNIT; PN: LB-20; SN: 3541; DUE DATE: 02-MAR-23;[02] REPLACED STUB FRAME SERVICE DOOR CUT OUT FWD LOWER BS 294.5 FWD GALLEY AREA IAW SRM B737-700 51-40-02; DRAWING # 141A8370 REV-D; DRAWING# 141A8430 REV-B; SEE INDIVIDUAL SIGNOFFS BELOW.;[03] REPLACED STUB FRAME SERVICE DOOR CUT OUT FWD LOWER BS 294.5 FWD GALLEY AREA IAW SRM B737-700 51-40-02; DRAWING # 141A8370 REV-D; DRAWING# 141A8430 REV-B; RII ; SEE INDIVIDUAL SIGNOFFS BELOW.
